首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Bayesian estimation of population proportion in Kim and Warde mixed randomized response technique
  • 其他标题:Bayesian estimation of population proportion in Kim and Warde mixed randomized response technique
  • 作者:Hussain, Zawar ; Shabbir, Javid
  • 期刊名称:Electronic Journal of Applied Statistical Analysis
  • 电子版ISSN:2070-5948
  • 出版年度:2012
  • 卷号:5
  • 期号:2
  • 页码:213-225
  • DOI:10.1285/i20705948v5n2p213
  • 语种:English
  • 出版社:University of Salento
  • 摘要:In this study, we have developed the Bayesian estimator of the population proportion of a sensitive characteristic when data are obtained through the Randomized Response Technique (RRT) proposed by Kim and Warde (2005). Superiority of the Bayesian estimators is established for a wide range of the values of the population proportion using simple Beta prior information. It is observed that Bayesian estimators are better than the usual Maximum Likelihood Estimator (MLE) for small as well as moderate samples. The Proposed estimator is also compared with the Warner (1965), Kim and warde (2005) and Kim et al. (2006) estimators.
  • 关键词:Bayesian estimation; Mean squared error; Randomized response technique; Simple random sampling.
Loading...
联系我们|关于我们|网站声明
国家哲学社会科学文献中心版权所有